Combinatorial properties of one-dimensional arrangements.
Experimental mathematics, Tome 6 (1997) no. 1, pp. 87-94
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
arrangements of segments, random arrangement, average number of segments, Catalan numbers, ballot problem
@article{EXMA_1997__6_1_227956,
author = {Cazals, Fr\'ed\'eric},
title = {Combinatorial properties of one-dimensional arrangements.},
journal = {Experimental mathematics},
pages = {87--94},
year = {1997},
volume = {6},
number = {1},
zbl = {0881.05006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1997__6_1_227956/}
}
Cazals, Frédéric. Combinatorial properties of one-dimensional arrangements.. Experimental mathematics, Tome 6 (1997) no. 1, pp. 87-94. http://geodesic.mathdoc.fr/item/EXMA_1997__6_1_227956/